# SDR AALA960365

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729AA
- Make and model: Boeing 727227
- Aircraft serial: 20736
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 680-700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BULGE IN SKIN BETWEEN STA 680 TO STA 700 OR STR 27R.  CORRODED PORTION OF SKIN REMOVED AND CORRODED PORTION.  REPAIRED STRINGER PER SRM 53-10-3.  REPAIRED FUSELAGE PER 53-30-3.  TST:  63,275 HRS.  CYCLES:  44,950.  (X)
